# SDR UIEA2019020133051

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,492 hours, 10,865 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: BACR13W2
- Part serial: NSN
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT FAILED TO START( TRANSFER TO MDDR 106611 IAW MEL 49-11-01A.  ACCOMPLISHED OPERATIONAL TEST OF THE APU. WHEN TRU BREAKER IS PULLED, APU STARTS NORMALLY. SUSPECT TRU MIGHT BE FAILING IAW B767 AMM 49-40-00 AND 49-61-00. REPLACED K615 APU START RELAY IAW SWPM 20-81-14 OPS CHECK GOOD. THIS CLEARS MDDR 106611 )
